# SDR CALA2017052601569

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 66,406 hours, 16,317 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002145
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON NR.05 SLAT INNER SKIN OTBD SIDE.  CUTOUT DAMAGE AREA .750,  , PERFORMED TAP TEST AROUND AREA,  NO DELAMINATION FOUND,  BONDED DOUBLER REPAIR AT NO.05 SLAT LWR SURFACE , ACCOMPLISHED TAPTEST FOUND TO BE DELAMINATED FILLER AND DOUBLER BONDED , FILLER AND DOUBLER ON UPPER SURFACE , PERFORMED TAP TEST, NO DELAMINATION , SEALED , PRIMEED. AND TOUCHED UP PAINT IAW SRM 51-70-10.
